COVID-19 vaccine vials and syringe

Nine nurses at Thammasat University suffer side effects after Sinovac vaccination

Nine student nurses at Thammasat University have suffered side effects following inoculation with the Chinese-made Sinovac vaccine, According to the Student Organization of Thammasat University’s Facebook page.

Of the nine, seven suffered significant side effects, including breathing difficulties, fatigue, partial body numbness, dizziness, muscle pains, chest pains and facial spasms, while two others suffered mild effects, after 88 student nurses were given Sinovac jabs on April 23rd and May 5th.

Full story: thaipbsworld.com

By Thai PBS World

Facebook Notice for EU! You need to login to view and post FB Comments!
TN

The main purpose of Thailand News is to offer our readers all news from the most popular and trusted newspapers in Thailand & Asia in one place.

Get breaking news and the latest news headlines from Bangkok, Phuket, Pattaya, Chiang Mai, Northern Thailand, Isan, the insurgency-plagued South and Asia.

You May Also Like

More From Author

+ There are no comments

Add yours

Leave a Reply